Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 82, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 6, 2011, 6:11 PM CDT for Brazos County, Madison County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 6:11 PM CDT (23:11 UTC)
- Expired
- Jun 6, 2011, 7:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazos County, TX, Madison County, TX
The radar
The Ft Hood radar (KGRK), 108 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:35 PM CDT | TSTM WND DMG | 2 N Kurten, TX | A COUPLE OF TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS54 KHGX 062311
SVRHGX
TXC041-313-070000-
/O.NEW.KHGX.SV.W.0082.110606T2311Z-110607T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BRAZOS COUNTY IN SOUTHEAST TEXAS...
SOUTHWESTERN MADISON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 700 PM CDT
* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16
MILES NORTHEAST OF BRYAN...AND MOVING WEST AT 10 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO NORTH ZULCH...KURTEN AND WIXON VALLEY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3085 9642 3093 9635 3099 9625 3100 9617
3089 9607 3084 9613 3083 9617 3080 9617
3065 9635 3080 9645
TIME...MOT...LOC 2311Z 072DEG 8KT 3087 9624
$$2 follow-up statements
105
WWUS54 KHGX 062332
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
632 PM CDT MON JUN 6 2011
TXC041-313-070000-
/O.CON.KHGX.SV.W.0082.000000T0000Z-110607T0000Z/
MADISON TX-BRAZOS TX-
632 PM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR BRAZOS AND MADISON COUNTIES...
AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KURTEN...OR 12 MILES NORTH OF BRYAN...MOVING SOUTHWEST
AT 10 MPH. ANOTHER THUNDERSTORM DEVELOPING THUNDERSTORM WAS LOCATED
NORTH OF BRYAN.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIXON
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
LAT...LON 3085 9642 3093 9635 3099 9625 3100 9617
3089 9607 3084 9613 3083 9617 3080 9617
3065 9635 3080 9645
TIME...MOT...LOC 2331Z 061DEG 10KT 3083 9630
$$005
WWUS54 KHGX 070003
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 PM CDT MON JUN 6 2011
TXC041-313-070013-
/O.EXP.KHGX.SV.W.0082.000000T0000Z-110607T0000Z/
MADISON TX-BRAZOS TX-
703 PM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR BRAZOS AND MADISON COUNTIES
HAS EXPIRED...
LAT...LON 3085 9642 3093 9635 3099 9625 3100 9617
3089 9607 3084 9613 3083 9617 3080 9617
3065 9635 3080 9645
TIME...MOT...LOC 2332Z 061DEG 10KT 3083 9630
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:53 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 6, 2:53 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
253 PM CDT MON JUN 6 2011
.DISCUSSION...
TEMPERATURES HAVE ONCE AGAIN SOARED TO RECORD LEVELS TODAY WITH
THE ABUNDANT SUNSHINE AND SURFACE DEWPOINTS MIXING OUT. HIGH
TEMPERATURES SO FAR TODAY INCLUDE:
HOUSTON/IAH 103 DEGREES (PREVIOUS RECORD 98/1980)
HOUSTON/HOBBY 101 DEGREES (PREVIOUS RECORD 97/1977)
GALVESTON 96 DEGREES (PREVIOUS RECORD 91/2008)
COLLEGE STATION 102 DEGREES (STILL SHORT OF RECORD)
LEAGUE CITY 100 DEGREES
KHGX RADAR SHOWS SCATTERED SHOWERS/T-STORMS HAVE DEVELOPED OVER
THE COASTAL ZONES AND EASTERN HARRIS AND LIBERTY COUNTIES. HAVE
ALREADY PUT OUT A WARNING AND A COUPLE OF STATEMENTS. ACTIVITY
SHOULD INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATE
AFTERNOON HOURS. THE VERY DRY LOW LEVELS AND HIGH BASES OF THE
STORMS WILL FAVOR THE LIKELIHOOD OF DOWNBURST WINDS WITH THE
STRONGEST STORMS. SPC MENTIONED THIS IN A RECENT MESOSCALE
DISCUSSION. THE ACTIVITY WILL PERSIST UNTIL AROUND SUNSET THEN
WEAKEN WITH LOSS OF DAYTIME HEATING. WILL KEEP 30 POPS GOING IN
THE FORECAST FOR THIS EVENING.
THE UPPER RIDGE OVER THE SOUTHERN STATES IS FORECAST TO SIGNIFICANTLY
WEAKEN OVER THE NEXT COUPLE OF DAYS. AT THE SAME TIME...LOW LEVEL
FLOW WILL BECOME MORE SOUTHEASTERLY RESULTING IN A GREATER GULF
INFLUENCE ON OUR WEATHER...AND A STRONGER SEABREEZE IN THE
AFTERNOONS. THESE FACTORS WILL HELP TO MODERATE MAX TEMPS QUITE A
BIT OVER THE NEXT COUPLE OF DAYS. TEMPS COULD STILL GET CLOSE TO
RECORDS TUESDAY BUT SHOULD BE WELL BELOW RECORDS STARTING
WEDNESDAY. NORMALLY AN UPPER PATTERN WITH A WEAKNESS IN THE RIDGE
WOULD BE FAVORABLE FOR CONVECTIVE DEVELOPMENT...HOWEVER THE MODELS
SHOW THAT MOISTURE WILL BE TOO LACKING FOR MUCH CONVECTIVE
DEVELOPMENT AFTER TUESDAY. WILL KEEP 20 POPS GOING FOR INLAND
AREAS TUE AFTN/EVENING AS PWS REMAIN 1.5-1.7 INCHES AND SEABREEZE
WILL HELP TO FOCUS CONVECTIVE DEVELOPMENT. KEPT FORECAST DRY FOR
WEDNESDAY THROUGH THE WEEKEND AS PWS DROP TO AROUND 1.2 INCHES.
WHILE AN ISOLATED AFTERNOON SHOWER/T-STORM CANNOT BE RULED OUT
THIS PERIOD HAVE THIS COVERED WITH 5-10 POPS. KEPT MAX TEMPS A FEW
DEGREES ABOVE MEXMOS GUIDANCE THROUGH THE WEEKEND. THE GFS SHOWS A
SURGE OF DEEPER MOISTURE SPREADING INTO SE TX BEGINNING MONDAY OF
NEXT WEEK...WHICH WOULD FAVOR AN INCREASE IN SEABREEZE ACTIVITY. THREW
IN A SLIGHT CHANCE IN THE FORECAST...THOUGH IT SHOULD BE MENTIONED
THAT THE ECMWF DOES NOT INDICATE THE INCREASE IN MOISTURE.
RECORD HIGH TEMPERATURES:
CLL IAH HOU GLS
TODAY (6/6) 104/1948 *103/2011 *101/2011 *96/2011
TUESDAY (6/7) 100/1948 99/1903 98/1977 91/2008
* NEW RECORD SET TODAY
35
&&
.AVIATION...
CU FIELD BEGINNING TO FILL THIS THIS AFTN. EXPECTING TO SEE AN AS
GOOD AS OR IF NOT BETTER PCPN COVERAGE ACROSS SE TX THIS AFTN/EVE
GIVEN THE LOCAL SOUNDINGS OF NO CAP/DECENT WIND SHEAR AND THE AL-
READY ABUNDANT HEATING/MOISTURE. MODELS ALSO INDICATING GOOD LIFT
VIA LINGERING SFC BOUNDARIES/EFFECTS OF THE WWD MOVING SHORTWAVE.
AS A RESULT HAVE KEPT MENTION OF VCTS/CB IN FOR THIS AFTN AS WELL
AS A TEMPO GROUP FOR IAH. WITH THE RIDGE BREAKING DOWN OVERNIGHT/
TOMORROW AND THE SHORTWAVE MOVING OUT...WILL JUST USE CB TOMORROW
FOR THE POSSIBILITY OF PCPN. NO MAJOR OVERNIGHT ISSUES AS ALL THE
VERY DRY AIR MIXING DOWN FROM THIS VERY DEEP N/NELY FLOW HELPS TO
KEEP THE USUAL MVFR CIGS/VIS OUT OF THE PICTURE. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 100 73 96 73 / 30 20 20 10 10
HOUSTON (IAH) 73 98 73 94 73 / 30 20 20 10 10
GALVESTON (GLS) 78 91 78 89 78 / 20 10 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
DISCUSSION...35
AVIATION/MARINE...41Hazardous weather outlook, Jun 6, 3:27 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 327 AM CDT MON JUN 6 2011 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-071200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 327 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NEAR RECORD HIGH TEMPERATURES ARE EXPECTED AGAIN THIS AFTERNOON. HIGHS WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES. THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN THE ATMOSPHERE WILL RESULT IN SCATTERED MAINLY AFTERNOON THROUGH EARLY EVENING SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.
In the hours before
Local storm report, Jun 6, 4:25 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
425 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL MISSOURI CITY 29.57N 95.54W
06/06/2011 E0.75 INCH FORT BEND TX TRAINED SPOTTER
&&
MMLocal storm report, Jun 6, 4:51 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
451 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG MOSS HILL 30.25N 94.74W
06/06/2011 LIBERTY TX LAW ENFORCEMENT
LARGE TREE DOWN ALONG STATE HIGHWAY 105 4 MILES WEST OF
LIBERTY LAKES.
0320 PM TSTM WND DMG 5 N BAYTOWN 29.82N 94.97W
06/06/2011 HARRIS TX BROADCAST MEDIA
ROOF DAMAGE TO A BUSINESS ON CLINTON ROAD NEAR I-10
0338 PM HAIL 10 NW SARGENT 28.94N 95.78W
06/06/2011 E1.00 INCH MATAGORDA TX LAW ENFORCEMENT
QUARTER SIZED HAIL ON FM HIGHWAY 2853
0345 PM HAIL ALDINE 29.91N 95.38W
06/06/2011 E0.50 INCH HARRIS TX NWS EMPLOYEE
PEA TO MARBLE SIZED HAIL AT HOUSTON INTERCONTINENTAL
AIRPORT
0420 PM HAIL MISSOURI CITY 29.57N 95.54W
06/06/2011 E0.75 INCH FORT BEND TX TRAINED SPOTTER
0430 PM HAIL MANVEL 29.48N 95.36W
06/06/2011 E1.75 INCH BRAZORIA TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 6
AND FM HIGHWAY 288
0430 PM TSTM WND DMG MISSOURI CITY 29.57N 95.54W
06/06/2011 FORT BEND TX TRAINED SPOTTER
PALM TREES DOWNED IN SIENA PLANTATION
0433 PM HAIL LAKE TEXANA DAM 28.89N 96.57W
06/06/2011 E0.75 INCH JACKSON TX NWS EMPLOYEE
PENNY SIZED HAIL AT LAKE TEXANA STATE PARK
0440 PM TSTM WND DMG WINNIE 29.82N 94.38W
06/06/2011 CHAMBERS TX LAW ENFORCEMENT
TREES DOWN ON STATE HIGHWAY 124
&&
MMSpecial weather statement, Jun 6, 5:19 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CDT MON JUN 6 2011
TXZ163-164-177-062315-
HOUSTON-TRINITY-WALKER-
519 PM CDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL TRINITY COUNTY...MOVING
SOUTHWEST AT 10 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 45 MPH...ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LOVELADY.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3111 9521 3100 9525 3085 9555 3091 9563
3092 9562 3094 9564 3099 9568 3102 9566
3103 9566 3104 9562 3107 9565 3112 9557
3114 9535
TIME...MOT...LOC 2218Z 066DEG 10KT 3102 9540Special weather statement, Jun 6, 5:23 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
523 PM CDT MON JUN 6 2011
TXZ176-177-196-198-199-062330-
BRAZOS-GRIMES-MADISON-MONTGOMERY-WALKER-
523 PM CDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF STRONG THUNDERSTORM DEVELOPING OVER WESTERN WALKER
AND NORTHWEST MONTGOMERY COUNTY DRIFTING WEST AT 10 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...ROANS PRAIRIE...
RICHARDS...IOLA...DACUS...CRABBS PRAIRIE...CARLOS...BEDIAS...
ANDERSON...RIVERSIDE AND HUNTSVILLE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3040 9600 3051 9622 3089 9614 3093 9579
3085 9538 3060 9543 3038 9570
TIME...MOT...LOC 2223Z 094DEG 9KT 3064 9567Local storm report, Jun 6, 5:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
537 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG MOSS HILL 30.25N 94.74W
06/06/2011 LIBERTY TX LAW ENFORCEMENT
LARGE TREE DOWN ALONG STATE HIGHWAY 105 4 MILES WEST OF
LIBERTY LAKES.
0320 PM TSTM WND DMG 5 N BAYTOWN 29.82N 94.97W
06/06/2011 HARRIS TX BROADCAST MEDIA
ROOF DAMAGE TO A BUSINESS ON CLINTON ROAD NEAR I-10
0338 PM HAIL 10 NW SARGENT 28.94N 95.78W
06/06/2011 E1.00 INCH MATAGORDA TX LAW ENFORCEMENT
QUARTER SIZED HAIL ON FM HIGHWAY 2853
0345 PM HAIL ALDINE 29.91N 95.38W
06/06/2011 E0.50 INCH HARRIS TX NWS EMPLOYEE
PEA TO MARBLE SIZED HAIL AT HOUSTON INTERCONTINENTAL
AIRPORT
0420 PM HAIL MISSOURI CITY 29.57N 95.54W
06/06/2011 E0.75 INCH FORT BEND TX TRAINED SPOTTER
0430 PM HAIL MANVEL 29.48N 95.36W
06/06/2011 E1.75 INCH BRAZORIA TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL AT INTERSECTION OF STATE HIGHWAY 6
AND FM HIGHWAY 288
0430 PM TSTM WND DMG MISSOURI CITY 29.57N 95.54W
06/06/2011 FORT BEND TX TRAINED SPOTTER
PALM TREES DOWNED IN SIENA PLANTATION
0433 PM HAIL LAKE TEXANA DAM 28.89N 96.57W
06/06/2011 E0.75 INCH JACKSON TX NWS EMPLOYEE
PENNY SIZED HAIL AT LAKE TEXANA STATE PARK
0440 PM TSTM WND DMG WINNIE 29.82N 94.38W
06/06/2011 CHAMBERS TX LAW ENFORCEMENT
TREES DOWN ON STATE HIGHWAY 124
0445 PM HAIL EDNA 28.97N 96.65W
06/06/2011 E0.50 INCH JACKSON TX LAW ENFORCEMENT
0445 PM TSTM WND DMG 5 SE EDNA 28.92N 96.59W
06/06/2011 JACKSON TX LAW ENFORCEMENT
POWER LINES DOWN ALONG STATE HIGHWAY 111 BETWEEN EDNA AND
LAKE TEXANA STATE PARK
&&
MMSpecial weather statement, Jun 6, 5:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
545 PM CDT MON JUN 6 2011
TXZ197-210>213-062345-
AUSTIN-COLORADO-HARRIS-WALLER-WASHINGTON-
545 PM CDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF BELLVILLE...MOVING SOUTHWEST AT 5
MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SHELBY...NEW ULM...
MONAVILLE...INDUSTRY...FRELSBURG...CAT SPRING...SEALY...SAN FELIPE...
PINE ISLAND...PATTISON...HEMPSTEAD...BROOKSHIRE...BRENHAM AND
BELLVILLE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3027 9638 3001 9589 2989 9578 2977 9590
2974 9656 2994 9661 2996 9659 3006 9664
TIME...MOT...LOC 2245Z 060DEG 6KT 2993 9616The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:31 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Wharton | 29 min |
| Jun 5, 8:34 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 41 min |
| Jun 5, 10:45 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 45 min |
| Jun 6, 2:05 PM CDT | Special Weather Statement | HGX | Liberty | 55 min |
| Jun 6, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 48 min |
| Jun 6, 2:29 PM CDT | Special Weather Statement | HGX | Harris | 61 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda, Wharton | 39 min |
| Jun 6, 3:07 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 38 min |
| Jun 6, 3:21 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 54 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Jun 6, 3:43 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 47 min |
| Jun 6, 3:54 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Wharton | 51 min |
| Jun 6, 4:03 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 31 min |
| Jun 6, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 27 min |
| Jun 6, 4:15 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 45 min |
| Jun 6, 4:32 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 43 min |
| Jun 6, 4:33 PM CDT | Special Marine Warning | HGX | 27 min | |
| Jun 6, 4:36 PM CDT | Severe Thunderstorm Warning | HGX | Jackson | 39 min |
| Jun 6, 4:37 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 38 min |
| Jun 6, 5:02 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend | 43 min |
| Jun 6, 5:19 PM CDT | Special Weather Statement | HGX | Trinity | 56 min |
| Jun 6, 5:23 PM CDT | Special Weather Statement | HGX | Grimes, Walker | 67 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | HGX | Austin, Waller, Washington | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.